# SDR UALA2011111406214

- Difficulty date: November 13, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,358 hours, 21,733 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111172
- Part serial: 97
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  REPLACED NR 1 ENGINE FUEL OIL HEAT EXCHANGER PER MM, OPS & LEAK CHECK OKAY.
